# SDR UPS00434111

- Difficulty date: September 6, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK IN FWD CARGO HOLD FLOOR SKIN AT BS 478 RBL 36.  REPAIRED IAW SRM 51-40-02.
